# SDR CALA2024100900795

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N37563
- Make and model: Boeing 737-9
- Aircraft serial: 67187
- Aircraft time: 4,681 hours, 1,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS GIRT BAR  SWITCH DIFFICULT TO  RELEASE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATING LOG FROM CREW VERBAL---DOOR DISCREPANCY IS ON DOOR 1L MAC METER INITIATED FOR  WITH VENDOR ID V933475 MAC RELATED WORK ORDER 000000003119407.  PERFORMED INSPECTION OF GIRT BAR J HOOKS AND DID NOT FIND ANY ISSUES. REF AMM 25-66-01-200-802.  PERFORMED INSPECTION OF GIRT BAR J HOOKS AND DID NOT FIND ANY ISSUES. REF AMM 25-66-01-200-802.
